# SDR CALA2023041001080

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Housing
- Part number: 8200037601
- Condition: Damaged
- Location: Screw Hole
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L2 DOOR LOWER CEILING PANEL EXIT SIGN ONE SCREW HOLE WAS DAMAGED REF HAECO NON-ROUTINE NO.9409992 - ORIGINATED BY EMP V903178 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED L2 DOOR FWD LOWER CEILING PANE L EXIT SIGN HOUSING AND EMERGENCY LT EXIT SIGN TESTED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-01-022-029 REV 138 AMM 33-51-01-402- 030 REV 138,IDT BY EMP V903214
